RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 3, страницы 5–19 (Mi emj59)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the null-controllability of the heat exchange process

Sh. Alimov

Tashkent Branch of M. V. Lomonosov Moscow State University, Tashkent, Uzbekistan

Аннотация: A mathematical model of the heat exchange process, where the temperature inside some domain is controlled by $m$ convectors acting on the boundary, is considered. The control parameter is a vector-function, whose components are equal to the magnitude of the output of hot or cold air produced by each convector. The necessary and sufficient conditions, which initial temperature must satisfy for achieving the zero value by the projection of the temperature into some $m$-dimensional subspace, are studied.

Ключевые слова и фразы: parabolic type operators, heat conduction equation, control of distributed systems.

Полный текст: PDF файл (406 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 93C20, 35K05, 35K20
Поступила в редакцию: 20.06.2011
Язык публикации: английский

Образец цитирования: Sh. Alimov, “On the null-controllability of the heat exchange process”, Eurasian Math. J., 2:3 (2011), 5–19

Цитирование в формате AMSBIB
\RBibitem{Ali11}
\by Sh.~Alimov
\paper On the null-controllability of the heat exchange process
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 5--19
\mathnet{http://mi.mathnet.ru/emj59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910838}
\zmath{https://zbmath.org/?q=an:1253.93010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj59
  • http://mi.mathnet.ru/rus/emj/v2/i3/p5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Tukhtasinov M., Ibragimov G.I., Mamadaliev N.O., “On an Invariant Set in the Heat Conductivity Problem with Time Lag”, Abstract Appl. Anal., 2013, 108482  crossref  mathscinet  zmath  isi  elib
    2. Ergashevich F.Yu., “On the Control of Heat Conduction”, IIUM Eng. J., 19:1 (2018), 168–177  crossref  isi  scopus
    3. Tukhtasinov M., Mustapokulov K., Ibragimov G., “Invariant Constant Multi-Valued Mapping For the Heat Conductivity Problem”, Malays. J. Math. Sci., 13:1 (2019), 61–74  mathscinet  zmath  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:392
    Полный текст:187
    Литература:51
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020